MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE¿ ADULT MANUAL RESUSCITATOR ¿ OXYGEN RESERVOIR BAG, ADULT MASK; CARDIOPULMONARY RESUSCITATION AID KIT

VYAIRE MEDICAL AIRLIFE¿ ADULT MANUAL RESUSCITATOR ¿ OXYGEN RESERVOIR BAG, ADULT MASK; CARDIOPULMONARY RESUSCITATION AID KIT
Model Number RESUS, ADLT W/MASK, RESV BAG, 6/CS
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the 2k8004 - resus, adlt w/mask, resv bag, 6/cs did not inflate while the patient was coding.The nurse pulled another bag, and it also wouldn't inflate.A second and third bag were pulled, and they also did not inflate.Finally, the fourth bag inflated.The patient's impact or harm is currently unknown.
 
Additional Manufacturer Narrative
Based on the investigation and since the customer sent two opened physical samples of the fg part number 2k8004, the lot number is unknown for the investigation.The physical samples were functionally inspected by quality personnel from the assembly area in accordance with pqas 2k8000 etal, performing a leak test, an air flow and solvent effectiveness test, a pull test, an inhalation test, and an exhalation test, finding the physical samples acceptable in all the tests performed, thereby not confirming the reported defect.Additionally, quality personnel from the incoming area performed a leak test in accordance with rmqas 65-4794a etal pvc bags to component adult reservoir bag part number 65-4794a, finding physical samples acceptable.In addition, the device history record of the fg part number 2k8004 with lot number 0004258319 was reviewed, and no issues were found during its manufacturing.Additionally, pfmea-08b-007 was reviewed, but since the reported defect was not confirmed, we could not associate it with an existing failure mode.Based on the above, the root cause was not established.

Brand Name
AIRLIFE¿ ADULT MANUAL RESUSCITATOR ¿ OXYGEN RESERVOIR BAG, ADULT MASK
Common Device Name
CARDIOPULMONARY RESUSCITATION AID KIT
Manufacturer (Section D)
VYAIRE MEDICAL
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción
parque undustrial mexicali iii
mexicali 21397
MX   21397
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key18544358
Report Number8030673-2024-00370
Device Sequence Number18123433
Product Code OEV
UDI-Device Identifier10190752114104
UDI-Public(01)10190752114104(10)0004258319
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRESUS, ADLT W/MASK, RESV BAG, 6/CS
Device Catalogue Number2K8004
Device Lot Number0004258319
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2023
Supplement Date Received by Manufacturer02/21/2024
Initial Report FDA Received Date01/19/2024
Supplement Report FDA Received Date02/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown